# SDR 2007FA0000755

- Difficulty date: August 2, 2007
- Submitted: August 30, 2007
- Operation: General aviation
- Aircraft: N865SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8124
- Engine: Lyc IO360A1A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 85070213
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WAS INTERMITTENT AND FAILED COMPLETELY.  AVERAGE LIFE FOR THE LAST (2) STARTERS HAS BEEN 115 HRS EACH.  (K)
